# SDR TSAA0277212

- Difficulty date: October 17, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Engine: Pwa JT8D*
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Contaminated
- Location: Epr System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE NR 2 ENGINE WAS AT W.01 EPR, N1-80 PERCENT, EGT-400 DEGREES C, N2-82 PERCENT WITH FUEL FLOW AT 4000 LBS.  THE AIRCRAFT RETURNED AND LANDED, WITH NOT FURTHER INCIDENT.  MAINTENANCE REMOVED DEBRIS (BUGS) FROM THE NOSE DOME AND CLEARED THE LINES FOR THE EPR SYSTEM.  GROUND OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
